The generic property of existence of solutions of differential equations in Banach space. (English) Zbl 0259.34070


34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34G99 Differential equations in abstract spaces
Full Text: DOI


[1] Dieudonné, J., Deux exemples singuliers d’équations différentielles, Acta sci. math. B (Szeged), 12, 38-40, (1950) · Zbl 0037.06002
[2] Yorke, J.A., A continuous differential equation in Hilbert space without existence, Funkcialaj ekvacioj, 13, 19-21, (1970) · Zbl 0248.34061
[3] Krasnosel’skii, M.A.; Krein, S.G., Nonlocal existence theorems and uniqueness theorems for systems of ordinary differential equations, (Russian), Dokl. akad. nauk SSSR, 102, 13-56, (1955)
[4] Corduneanu, C., Equazioni differenziali negli spazi di Banach. teoremi di esistenza e prolungabilità, Atti. acad. naz. lincei rend. cl. sci. fis. nat., 23, 226-230, (1957) · Zbl 0084.34201
[5] Ambrosetti, A., Un. teorema di esistenza per le equazioni differenziali negli spazi di Banach, (), 349-361 · Zbl 0174.46001
[6] Darbo, G., Punti uniti in transformazioni a codominio non compatto, (), 84-92 · Zbl 0064.35704
[7] Kuratowski, K., ()
[8] Nussbaum, R.D., The fixed point index and fixed point theorrems for k-set contractions, () · Zbl 0174.45402
[9] Orlicz, W., Zur theorie der differentialgleichung \(y′ = ƒ(x, y)\), Bull. akad. polon. sci., Sér. A, 00, 221-228, (1932) · JFM 58.0447.01
[10] Alexiewicz, A.; Orlicz, W., Some remarks on the existence and uniqueness of solutions of hyperbolic equation \(∂\^{}\{2\}z∂x ∂y = ƒ(x, y, z,∂z∂x, ∂z∂y)\), Studia math., 15, 201-215, (1956) · Zbl 0070.09204
[11] Choquet, G., ()
[12] Hartman, P.; Wintner, A., On hyperbolic partial differential equations, Amer. J. math., 74, 834-864, (1952) · Zbl 0048.33302
[13] Strauss, A.; Yorke, J.A., On the fundamental theory of differential equations, SIAM rev., 11, 236-246, (1969) · Zbl 0175.37803
[14] Costello, T., On the fundamental theory of differential equations, Funk ekvacioj, 14, 177-190, (1971) · Zbl 0241.34073
[15] Vidossich, G., Existence and uniqueness of fixed points of nonlinear operators as a generic property, (1971), a preprint
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.